# SDR ARWA980506

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLT RETURN DUE TO LOUD RATTLING NOISE FROM NOSE WHEEL WELL AREA.  UNABLE TO PRESSURIZE AIRCRAFT AUTO OR MANUALLY.  ADJUSTED NOSE GEAR DOOR PER MM 32-10-0.  RUN UP ENGINES PRESSURIZED OK IN MANUAL, AUTO INOP OPEN DMI ON AUTO PRESS.  (M)
